# SDR AALA20150912004

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 42,908 hours, 13,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2010031302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18DEF WALL MOUNTED EMER LIGHT ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY IAW MM 33-51-00.  OPERATIONAL CHECKED OK.
